Group theoretic conditions for existence of robust relative homoclinic trajectories

DSpace/Manakin Repository

Open Research Exeter (ORE)

Group theoretic conditions for existence of robust relative homoclinic trajectories

Show simple item record

dc.contributor.author Ashwin, Peter en_GB
dc.contributor.author Montaldi, James en_GB
dc.contributor.department University of Exeter; CNRS-INLN, Valbonne, France. en_GB
dc.date.accessioned 2008-02-22T10:29:08Z en_GB
dc.date.accessioned 2011-01-25T10:33:25Z en_US
dc.date.accessioned 2013-03-20T12:26:06Z
dc.date.issued 2002 en_GB
dc.description.abstract We consider robust relative homoclinic trajectories (RHTs) for G-equivariant vector fields. We give some conditions on the group and representation that imply existence of equivariant vector fields with such trajectories. Using these results we show very simply that abelian groups cannot exhibit relative homoclinic trajectories. Examining a set of group theoretic conditions that imply existence of RHTs, we construct some new examples of robust relative homoclinic trajectories. We also classify RHTs of the dihedral and low order symmetric groups by means of their symmetries. en_GB
dc.identifier.citation 133 (1), pp. 125-141 en_GB
dc.identifier.doi 10.1017/S0305004101005801 en_GB
dc.identifier.uri http://hdl.handle.net/10036/18980 en_GB
dc.language.iso en en_GB
dc.publisher Cambridge University Press en_GB
dc.relation.url http://journals.cambridge.org/action/displayAbstract?aid=114041 en_GB
dc.subject heteroclinic cycles en_GB
dc.subject symmetry en_GB
dc.title Group theoretic conditions for existence of robust relative homoclinic trajectories en_GB
dc.type Article en_GB
dc.date.available 2008-02-22T10:29:08Z en_GB
dc.date.available 2011-01-25T10:33:25Z en_US
dc.date.available 2013-03-20T12:26:06Z
dc.identifier.issn 0305-0041 en_GB
dc.description Copyright © 2002 Cambridge Philosophical Society. This article appeared in Mathematical Proceedings of the Cambridge Philosophical Society 133: 1 (2002), pp. 125-141 and may be found at http://journals.cambridge.org/action/displayAbstract?aid=114041 en_GB
dc.identifier.journal Mathematical Proceedings of the Cambridge Philosophical Society en_GB


Files in this item

Files Size Format View
group theoretic.pdf 410.7Kb PDF Thumbnail

This item appears in the following Collection(s)

Show simple item record

Browse

My Account

Local Links